Global Journal of Mathematical Sciences :Theory and Practical (GJMS)



Volume 9, Number 3, (2017)





Mathematical model of Unemployment- an analysis with delay
pp. 225-237
Gulbanu Pathan and P.H.Bhathawala

Fixed point for generalized ξ-α expansive mappings in cone metric space
pp. 239-249
Monika Verma and Nawneet Hooda

Fuzzy Coloring Circular Interval Graphs of Integer Decomposition With Constant Variables
pp. 251-259
K. Kalaiarasi and R.Divya

Strong Convergence Theorem for Common Solution of Variational Inequality and Fixed Point of λ-Strictly Pseudo-contractive Mapping in Uniformly Smooth Banach Space
pp. 261276
Poonam Mishra and Raksha Rani Agrawal

An interactive Glucose- Insulin regulation under the influence of Externally Ingested Glucose (GIG - I - E) model
pp. 277-285
Anuradha Devi, Ranjan Kalita and Aditya Ghosh

Fuzzy semi-regular subset of Fuzzy topological space
pp. 287-293
Md. Arshaduzzaman

Forced Convective Second Grade Fluid Flow in a Rotating System with Hall Effects
pp. 295-309
Hridi Ranjan Deb

Neutrosophic Q-fuzzy left N-subgroups of a Near-ring
pp. 311-321
K. Thirusangu, S. Poornavel and R. Vasuki

Edge-Odd Graceful Labeling for Sum of a Path and a Finite Path
pp. 323-335
A. Solairaju, G. Balasubramanian and B. Ambika

Radio mean labeling of Path and Cycle related graphs
pp. 337-345
K. Sunitha, C. David Raj and A. Subramanian

Cartesian Product of Two S-Valued Graphs
pp. 347-345
M.Sundar and M.Chandramouleeswaran






 All rights are reserved with Research India Publications                             Home  Journals  Contact